# SDR 2007UALA01658

- Difficulty date: May 25, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 34,073 hours, 12,856 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT R2 DOOR SILL FRAME 68 AND AT FWD END OF R2 DOOR SILL FR 66.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED 2EA DOUBLER REPAIRS.
